Journal of Integral Equations and Applications

The Solution of Integral Equations with Difference Kernels

D. Porter

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 3, Number 3 (1991), 429-454.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.jiea/1181075634

Digital Object Identifier
doi:10.1216/jiea/1181075634

Mathematical Reviews number (MathSciNet)
MR1142962

Zentralblatt MATH identifier
0747.45001

Citation

Porter, D. The Solution of Integral Equations with Difference Kernels. J. Integral Equations Applications 3 (1991), no. 3, 429--454. doi:10.1216/jiea/1181075634. http://projecteuclid.org/euclid.jiea/1181075634.


Export citation